# SDR 05FDEA01776

- Difficulty date: July 1, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,593 hours, 27,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 601023418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CHORD 760 -787 RBL 45 IS CORRODED. REMOVED AND REPLACED TEE CHORD IAW SRM 51-30-  2
